Rational symplectic field theory for Legendrian knots

Published

Journal Article

We construct a combinatorial invariant of Legendrian knots in standard contact three-space. This invariant, which encodes rational relative Symplectic Field Theory and extends contact homology, counts holomorphic disks with an arbitrary number of positive punctures. The construction uses ideas from string topology. © 2010 Springer-Verlag.

Full Text

Duke Authors

Cited Authors

  • Ng, L

Published Date

  • December 1, 2010

Published In

Volume / Issue

  • 182 / 3

Start / End Page

  • 451 - 512

International Standard Serial Number (ISSN)

  • 0020-9910

Digital Object Identifier (DOI)

  • 10.1007/s00222-010-0265-8

Citation Source

  • Scopus